MAUDE Adverse Event Report: ANGIODYNAMICS, INC. BIOFLO; BIOFLO PICC WITH ENDEXO TECHNOLOGY

ANGIODYNAMICS, INC. BIOFLO; BIOFLO PICC WITH ENDEXO TECHNOLOGY
Model Number 45876
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A distributor reported an end user experienced an issue when using a bio-stable 4f sl 55cm mst-70 kit non-valved.During picc placement, the stainless steel guidewire fractured into two separate pieces inside the patient.The wire had unraveled prior to fracturing due to the extended time of manipulating the wire and trying to free it from the collateral.They were unable to remove the retained fragment from the patient's right arm within the collateral vein connected to the brachial vein.The collateral was small and tortuous, and had spasmed.They believe the fragment will not migrate from that position.The procedure was successfully completed with another of the same device.The patient was informed of the event and reported to have no concerns at that time.It had been reported the patient had a nickel allergy.The patient did not experience any harm as a result of this incident.

Brand Name
BIOFLO
Common Device Name
BIOFLO PICC WITH ENDEXO TECHNOLOGY
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
ashleigh ashleigh garcia
50 main street
suite 1000
white plains, NY 10606
8134543296
MDR Report Key24116888
Report Number1319211-2026-00008
Device Sequence Number5987173
Product Code LJS
UDI-Device IdentifierH965458760
UDI-PublicH965458760
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45876
Device Lot Number5850085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/03/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale